Dynamics of complex singularities in 1D nonlinear parabolic PDE's

Volume 147 / 2001

Zoran Grujić Studia Mathematica 147 (2001), 183-195 MSC: 30H05, 35B65. DOI: 10.4064/sm147-2-6

Abstract

We establish local-in-time smoothing of a simple model nonlinear parabolic PDE in a scale of weighted Bergman spaces on a strip provided the weights are not too singular. This constitutes a very strong smoothing property since an immediate consequence is that the PDE can “push away” an algebraic-type complex singularity provided that the order of the singularity is small enough.

Authors

  • Zoran GrujićDepartment of Mathematics
    University of Texas
    Austin, TX 78712, U.S.A.
    and
    Department of Mathematics
    University of Virginia
    Charlottesville, VA 22904, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image